# SDR UIEA2019060704424

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 644501
- Part serial: 16921
- Condition: Malfunctioned
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FAULT, ENG 1 FIRE LOOP B.( REPLACED ENG 1 FIRE LOOP B CIRCUIT CARD I.A.W. AMM 26-10-01-004-001 & 26-10-01-404-006 REV. 95. PERFORMED FIRE DETECTION CIRCUIT TEST (ENG 1 FIRE LOOP B), THE RESULT WAS SATISFACTORY  I.A.W. AMM 26-10-01-404-006 REV. 95.  PERFORMED ENGINE FIRE DETECTION AFOLTS CARD INSTALLATION TEST AND THE RESULT WAS SATISFACTORY I.A.W. AMM 26-10-01-404-006 REV. 95 STEP E. )
